# SDR CALA2024052701591

- Difficulty date: May 10, 2024
- Submitted: May 27, 2024
- Operation: Air carrier
- Aircraft: N12754
- Make and model: Boeing 737724
- Aircraft serial: 30464
- Aircraft time: 66,280 hours, 25,335 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 147A550608
- Condition: Corroded
- Location: Bs 987 Rbl 14-45
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN STA 986.5 BETWEEN RBL 17 AND 45 WL 208.1 FLOOR BEAM HAS CORROSION.(REF AAR NR 9884765) REPAIRED AFT CABIN STA 986.5 BETWEEN RBL 17 AND 45 T CHORD BAL 1505-1014747050-T6511. ANGLE BAC WL 208.1 FLOOR BEAM IN REF SRM 53-70-37-2R-4 149028117075T6 PO #2031422 PO#20444 EC/RA REPAIR 4. FABRICATED REPAIR PARTS AND INSTALLED IN 5311-03219. REF SRM 53-70-51-2R-4, AND ESR-WI #P42022357-18-8A13,
